# SDR CALA9801512

- Difficulty date: August 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14788
- Make and model: Boeing 727232
- Aircraft serial: 20642
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Pax  Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND L-1 DOOR INNER SKIN CRACKED JUST AFT OF WINDOW OPENING.  THE CRACKED AREA WAS CUT OUT.  A REPAIR WAS INSTALLED IAW SRM 51-40-2 FIGURE 1, 51-30-2, 52-10-1 FIGURE 1, 51-30-6, 51-30-8, AND 51-40-2 FIGURE 1.
